# SDR AALA20021308

- Difficulty date: September 18, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 2H CUBICLE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 2H CUBICLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
